# SDR DALA1204900139

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 61,524 hours, 26,158 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON MID SPAR AFT BULKHEAD AREA EXISTING FASTENER HOLES LARGER THAN SB 767-54-0081 REV 1 DWG 624T0016 ST 1 INDICATES.
